# SDR AC2A072788

- Difficulty date: March 31, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7159J
- Make and model: Bell 206L-3
- Aircraft serial: 51408
- Aircraft time: 9,860 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: CBC391115
- Condition: Weak
- Location: Main
- Part time: 319 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS WEAK. REPLACED BATTERY WITH A NEW PART
